Subintegrality and invertible modules in graded rings

Singh, Balwant (1999) Subintegrality and invertible modules in graded rings Journal of Algebra, 217 (1). pp. 73-94. ISSN 0021-8693

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1006/jabr.1998.7791

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:84731
Deposited On:28 Feb 2012 09:13
Last Modified:28 Feb 2012 09:13

Repository Staff Only: item control page